Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 354, NWS Twin Cities, MN

September 4, 2005Carver County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 4, 2005, 2:50 AM CDT for Carver County, Minnesota. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2005, 2:50 AM CDT (07:50 UTC)
Expired
Sep 4, 2005, 3:45 AM CDT
In force
55 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

County Carver County, MN

The radar

The Minneapolis radar (KMPX), 28 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 3, 8:35 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 7.8 hours before the alert went out and 354 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2005-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2005-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1333 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
2847 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 040750
SVRMPX
MNC019-040845-
/O.NEW.KMPX.SV.W.0354.050904T0750Z-050904T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
250 AM CDT SUN SEP 4 2005

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARVER COUNTY IN EAST CENTRAL MINNESOTA

* UNTIL 345 AM CDT

* AT 246 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING LARGE HAIL. THIS STORM WAS LOCATED 15 MILES
  NORTHWEST OF WACONIA...OR ABOUT 17 MILES EAST OF HUTCHINSON...AND
  MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WACONIA...
  WATERTOWN...
  NEW GERMANY...
  MAYER...

STAY INDOORS...AND AWAY FROM WINDOWS.

LAT...LON 4498 9401 4489 9401 4477 9388 4485 9377
      4497 9377

$$

KAT
1 follow-up statement
000 
WWUS53 KMPX 040847
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
346 AM CDT SUN SEP 4 2005

MNC019-040856-
/O.EXP.KMPX.SV.W.0354.000000T0000Z-050904T0845Z/
CARVER MN-
346 AM CDT SUN SEP 4 2005

...THE SEVERE THUNDERSTORM WARNING FOR CARVER COUNTY WILL EXPIRE AT
345 AM CDT...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING FOR CARVER 
COUNTY HAS WEAKENED TO BELOW SEVERE LEVELS. THEREFORE...THE WARNING 
WILL BE ALLOWED TO EXPIRE.

PEA SIZED HAIL...VERY HEAVY RAIN...AND DANGEROUS LIGHTNING CAN STILL 
BE EXPECTED EAST OF WATERTOWN AND NORTH OF WACONIA.

LAT...LON 4498 9401 4489 9401 4477 9388 4485 9377
      4497 9377

$$

KAT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 2:30 AM CDT, 20 minutes earlier.

Area forecast discussion, Sep 4, 2:30 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
230 AM CDT SUN SEP 4 2005

.DISCUSSION...TODAY THROUGH TUESDAY NIGHT
THUNDERSTORMS HAVE BEEN ROLLING SOUTHEASTWARD ACROSS EAST CENTRAL MN
AND WEST CENTRAL WISCONSIN. AREA IS JUST ON THE COLD SIDE OF THE 700
MB CAP. 00Z NAM SUGGESTS CAP WILL PROGRESS NORTHEAST TODAY AND
SQUELCH ADDITIONAL DEVELOPMENT. AS FOR WHETHER THE 00Z NAM HAS A
DECENT HANDLE ON THE NEAR-TERM...HAVE LOOKED AT THE VEERING OF THE
LOW LEVEL WIND FIELD ON THE WOOD LAKE PROFILER...WHICH SUPPORTS THE
3 HOURLY 00Z 40KM NAM SOLUTION. SAID VEERING SUPPORTS THE IDEA OF
MOVING MUCH WARMER AIR INTO THE SOUTHWESTERN TWO-THIRDS OF THE CWA
TODAY. SO PLAN TO GO WITH THE WARMEST OF THE GUIDANCE NUMBERS IN THE
TEMPERATURE DEPARTMENT. THE NORTHEASTERN CWA MAY NOT RECEIVE THIS
STRONG WARM-UP TODAY...AS THE 00Z WSETA DEPICTS SUBSTANTIAL EASTERLY
FLOW THROUGHOUT TODAY IN THAT AREA.

ON MONDAY...BOTH THE NAM AND GFS BRING WARM AIR ACROSS THE ENTIRE
CWA. WITH A STRONG CAP IN PLACE...AND A WARM NIGHT TONIGHT...WILL
GO NEAR OR ABOVE 90 JUST ABOUT EVERYWHERE.

00Z NAM AND GFS DIVERGE ON SURFACE FRONTAL LOCATIONS FOR MONDAY
NIGHT INTO TUESDAY NIGHT. HAVE JUST GONE WITH BROADBRUSH POPS OF 40
PERCENT FOR NOW...PLENTY OF TIME TO ADD MORE RESOLUTION LATER. WIDE
VARIATION IN HIGHS TUESDAY POSSIBLE DEPENDING ON WHICH MODEL IS
RIGHT. USED MOS CONSENSUS AS A STARTING PLACE FOR MAXES ON
TUESDAY.

LONGER TERM...WEDNESDAY THROUGH SUNDAY
HPC LEANING TOWARD 00Z ECMWF SOLUTION WHICH IS MORE AMPLIFIED WITH
WESTERN NORTH AMERICAN UPPER TROUGH. WITH NOT ALL OF 00Z ECMWF
IN...YET...PLAN ON STICKING WITH EXISTING GRIDS THROUGH SATURDAY.
USED MEX GUIDANCE FOR SUNDAY. DAY SHIFT CAN LOOK OVER HPC GRIDDED
DATA AFTER 15Z AND MAKE CHANGES AS NEEDED.

.MPX WATCHES/WARNINGS/ADVISORIES...
.MN...FLOOD WATCH PARTS OF CENTRAL MN UNTIL 11Z SUN.
.WI...FLOOD WATCH PARTS OF WEST CENTRAL WI UNTIL 11Z SUN.

&&

RJN
Hazardous weather outlook, Sep 3, 9:42 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
942 PM CDT SAT SEP 3 2005

MNZ041>045-047>070-073>078-082>085-091>093-WIZ023-024-026-041100-
ANOKA-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-DOUGLAS-
FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-KANDIYOHI-
LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-MORRISON-
NICOLLET-PEPIN-PIERCE-POPE-RAMSEY-REDWOOD-RENVILLE-RICE-SCOTT-
SHERBURNE-SIBLEY-ST CROIX-STEARNS-STEELE-STEVENS-SWIFT-TODD-WASECA-
WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE-
942 PM CDT SAT SEP 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND SOUTHERN MINNESOTA.

.DAY ONE...OVERNIGHT

THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND
TORRENTIAL RAINS WILL CONTINUE DURING THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT
HOURS.

WIZ014>016-025-027-028-041100-
BARRON-CHIPPEWA-DUNN-EAU CLAIRE-POLK-RUSK-
942 PM CDT SAT SEP 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL WISCONSIN.

.DAY ONE...OVERNIGHT

THUNDERSTORMS WILL CONTINUE DURING THE OVERNIGHT HOURS. SOME THESE
STORMS ARE LIKELY TO PRODUCE TORRENTIAL RAINS ALONG WITH LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED DURING THE OVERNIGHT
HOURS.

In the hours before

Local storm report, Sep 4, 12:50 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1250 AM CDT SUN SEP 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             SUNBURG                 45.35N 95.24W
09/03/2005  1.75 INCH        KANDIYOHI          MN   LAW ENFORCEMENT

0150 PM     HAIL             NEW LONDON              45.30N 94.95W
09/03/2005  1.75 INCH        KANDIYOHI          MN   TRAINED SPOTTER

0245 PM     FLOOD            SAUK CENTRE             45.74N 94.96W
09/03/2005                   STEARNS            MN   LAW ENFORCEMENT

            WATER DEPARTMENT REPORTS FLOODING PROBLEMS

0327 PM     HAIL             PAYNESVILLE             45.38N 94.72W
09/03/2005  0.75 INCH        STEARNS            MN   TRAINED SPOTTER

            DIME SIZE HAIL

0330 PM     FLASH FLOOD      PAYNESVILLE             45.38N 94.72W
09/03/2005                   STEARNS            MN   AMATEUR RADIO

            MN HIGHWAY 22 BETWEEN HIGHWAY 34 AND 43 6 INCHES WATER ON
            ROAD

0332 PM     TSTM WND DMG     PAYNESVILLE             45.38N 94.72W
09/03/2005                   STEARNS            MN   AMATEUR RADIO

            POWER LINES DOWN

0335 PM     HAIL             EDEN VALLEY             45.33N 94.55W
09/03/2005  0.75 INCH        STEARNS            MN   AMATEUR RADIO

            3/4 INCH HAIL

0410 PM     HAIL             HOWARD LAKE             45.06N 94.07W
09/03/2005  0.75 INCH        WRIGHT             MN   LAW ENFORCEMENT

            MARBLE HAIL

0415 PM     TSTM WND DMG     HUTCHINSON              44.89N 94.37W
09/03/2005                   MCLEOD             MN   TRAINED SPOTTER

            6-8 INCH TREE LIMBS DOWN NEAR HUTCHINSON

0435 PM     TSTM WND GST     GLENCOE                 44.77N 94.15W
09/03/2005  52 MPH           MCLEOD             MN   AWOS

            60 MPH GUST

0500 PM     FUNNEL CLOUD     1 SE JORDAN             44.66N 93.62W
09/03/2005                   SCOTT              MN   LAW ENFORCEMENT

0520 PM     TSTM WND DMG     3 W FARIBAULT           44.30N 93.34W
09/03/2005                   RICE               MN   NWS EMPLOYEE

            BOATS FLIPPED AND LOST.

0530 PM     TSTM WND DMG     MORRISTOWN              44.22N 93.44W
09/03/2005                   RICE               MN   AMATEUR RADIO

            3 FT DIAMETER TREES DOWN

0535 PM     TSTM WND DMG     FARIBAULT               44.30N 93.27W
09/03/2005                   RICE               MN   AMATEUR RADIO

            DAMAGE TO ACGT HANGERS AND TREES GREATER THAN 1 FT DOWN

0625 PM     FLASH FLOOD      HOLDINGFORD             45.73N 94.47W
09/03/2005                   STEARNS            MN   FIRE DEPT/RESCUE

            STREET FLOODING

0625 PM     HAIL             HOLDINGFORD             45.73N 94.47W
09/03/2005  1.00 INCH        STEARNS            MN   AMATEUR RADIO

0625 PM     HAIL             HOLDINGFORD             45.73N 94.47W
09/03/2005  1.00 INCH        STEARNS            MN   AMATEUR RADIO

0625 PM     HAIL             HOLDINGFORD             45.73N 94.47W
09/03/2005  1.00 INCH        STEARNS            MN   AMATEUR RADIO

0655 PM     FLASH FLOOD      FREEPORT                45.66N 94.69W
09/03/2005                   STEARNS            MN   LAW ENFORCEMENT

            STREET FLOODING

0725 PM     HAIL             ROCKVILLE               45.47N 94.34W
09/03/2005  1.75 INCH        STEARNS            MN   AMATEUR RADIO

0805 PM     HAIL             HAWICK                  45.31N 94.81W
09/03/2005  1.75 INCH        KANDIYOHI          MN   AMATEUR RADIO

0840 PM     HAIL             EDEN PRAIRIE            44.85N 93.46W
09/03/2005  0.75 INCH        HENNEPIN           MN   TRAINED SPOTTER

            DIME SIZE HAIL

0845 PM     TSTM WND DMG     2 W ATWATER             45.14N 94.82W
09/03/2005                   KANDIYOHI          MN   PUBLIC

            TREES DOWN ON HOME

0911 PM     HAIL             CEDAR MILLS             44.95N 94.52W
09/03/2005  1.00 INCH        MEEKER             MN   TRAINED SPOTTER

0915 PM     TSTM WND DMG     GOLDEN VALLEY           44.99N 93.36W
09/03/2005                   HENNEPIN           MN   AMATEUR RADIO

            4 INCH TREE BRANCHES DOWN ON THEODORE WORTH PARKWAY

0940 PM     HAIL             2 W LITCHFIELD          45.12N 94.57W
09/03/2005  1.75 INCH        MEEKER             MN   TRAINED SPOTTER

            QUARTER TO GOLF BALL HAIL

1008 PM     HAIL             2 N NEW PRAGUE          44.58N 93.57W
09/03/2005  0.75 INCH        SCOTT              MN   LAW ENFORCEMENT

            DIME SIZE HAIL

1008 PM     HAIL             2 N NEW PRAGUE          44.58N 93.57W
09/03/2005  0.75 INCH        SCOTT              MN   LAW ENFORCEMENT

            DIME SIZE HAIL

1008 PM     HAIL             2 N NEW PRAGUE          44.58N 93.57W
09/03/2005  0.75 INCH        SCOTT              MN   LAW ENFORCEMENT

            DIME SIZE HAIL

1008 PM     HAIL             2 N NEW PRAGUE          44.58N 93.57W
09/03/2005  0.75 INCH        SCOTT              MN   LAW ENFORCEMENT

            DIME SIZE HAIL

1030 PM     HAIL             ARLINGTON               44.61N 94.08W
09/03/2005  0.88 INCH        SIBLEY             MN   TRAINED SPOTTER

1032 PM     HAIL             STEWART                 44.73N 94.49W
09/03/2005  1.00 INCH        MCLEOD             MN   LAW ENFORCEMENT

1116 PM     HAIL             STEWART                 44.73N 94.49W
09/03/2005  1.00 INCH        MCLEOD             MN   AMATEUR RADIO

1131 PM     HAIL             2 NE WATERVILLE         44.24N 93.55W
09/03/2005  0.88 INCH        LE SUEUR           MN   AMATEUR RADIO

1234 AM     HAIL             GIBBON                  44.54N 94.52W
09/04/2005  0.75 INCH        SIBLEY             MN   LAW ENFORCEMENT

            HAIL COVERING THE GROUND.

1249 AM     HAIL             8 NNE HUTCHINSON        45.00N 94.31W
09/04/2005  1.00 INCH        MEEKER             MN   TRAINED SPOTTER

&&

KAT
Local storm report, Sep 4, 1:18 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
118 AM CDT SUN SEP 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 AM     HAIL             7 NNE HUTCHINSON        44.98N 94.32W
09/04/2005  1.00 INCH        MCLEOD             MN   TRAINED SPOTTER

1254 AM     HAIL             7 NNE HUTCHINSON        44.98N 94.32W
09/04/2005  2.00 INCH        MCLEOD             MN   TRAINED SPOTTER

0114 AM     HAIL             5 SSE DASSEL            45.01N 94.27W
09/04/2005  1.75 INCH        MEEKER             MN   TRAINED SPOTTER

&&

KAT
Local storm report, Sep 4, 1:59 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
159 AM CDT SUN SEP 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 AM     HAIL             MEDINA                  45.03N 93.60W
09/04/2005  0.75 INCH        HENNEPIN           MN   TRAINED SPOTTER

&&

AJZ
Local storm report, Sep 4, 2:01 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
201 AM CDT SUN SEP 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 AM     HAIL             BUFFALO                 45.18N 93.87W
09/04/2005  0.75 INCH        WRIGHT             MN   PUBLIC

&&

AJZ
Local storm report, Sep 4, 2:03 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
203 AM CDT SUN SEP 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             SUNBURG                 45.35N 95.24W
09/03/2005  1.75 INCH        KANDIYOHI          MN   LAW ENFORCEMENT

0150 PM     HAIL             NEW LONDON              45.30N 94.95W
09/03/2005  1.75 INCH        KANDIYOHI          MN   TRAINED SPOTTER

0245 PM     FLOOD            SAUK CENTRE             45.74N 94.96W
09/03/2005                   STEARNS            MN   LAW ENFORCEMENT

            WATER DEPARTMENT REPORTS FLOODING PROBLEMS

0327 PM     HAIL             PAYNESVILLE             45.38N 94.72W
09/03/2005  0.75 INCH        STEARNS            MN   TRAINED SPOTTER

            DIME SIZE HAIL

0330 PM     FLASH FLOOD      PAYNESVILLE             45.38N 94.72W
09/03/2005                   STEARNS            MN   AMATEUR RADIO

            MN HIGHWAY 22 BETWEEN HIGHWAY 34 AND 43 6 INCHES WATER ON
            ROAD

0332 PM     TSTM WND DMG     PAYNESVILLE             45.38N 94.72W
09/03/2005                   STEARNS            MN   AMATEUR RADIO

            POWER LINES DOWN

0335 PM     HAIL             EDEN VALLEY             45.33N 94.55W
09/03/2005  0.75 INCH        STEARNS            MN   AMATEUR RADIO

            3/4 INCH HAIL

0410 PM     HAIL             HOWARD LAKE             45.06N 94.07W
09/03/2005  0.75 INCH        WRIGHT             MN   LAW ENFORCEMENT

            MARBLE HAIL

0415 PM     TSTM WND DMG     HUTCHINSON              44.89N 94.37W
09/03/2005                   MCLEOD             MN   TRAINED SPOTTER

            6-8 INCH TREE LIMBS DOWN NEAR HUTCHINSON

0435 PM     TSTM WND GST     GLENCOE                 44.77N 94.15W
09/03/2005  52 MPH           MCLEOD             MN   AWOS

            60 MPH GUST

0500 PM     FUNNEL CLOUD     1 SE JORDAN             44.66N 93.62W
09/03/2005                   SCOTT              MN   LAW ENFORCEMENT

0520 PM     TSTM WND DMG     3 W FARIBAULT           44.30N 93.34W
09/03/2005                   RICE               MN   NWS EMPLOYEE

            BOATS FLIPPED AND LOST.

0530 PM     TSTM WND DMG     MORRISTOWN              44.22N 93.44W
09/03/2005                   RICE               MN   AMATEUR RADIO

            3 FT DIAMETER TREES DOWN

0535 PM     TSTM WND DMG     FARIBAULT               44.30N 93.27W
09/03/2005                   RICE               MN   AMATEUR RADIO

            DAMAGE TO ACGT HANGERS AND TREES GREATER THAN 1 FT DOWN

0625 PM     HAIL             HOLDINGFORD             45.73N 94.47W
09/03/2005  1.00 INCH        STEARNS            MN   AMATEUR RADIO

0625 PM     HAIL             HOLDINGFORD             45.73N 94.47W
09/03/2005  1.00 INCH        STEARNS            MN   AMATEUR RADIO

0625 PM     FLASH FLOOD      HOLDINGFORD             45.73N 94.47W
09/03/2005                   STEARNS            MN   FIRE DEPT/RESCUE

            STREET FLOODING

0625 PM     HAIL             HOLDINGFORD             45.73N 94.47W
09/03/2005  1.00 INCH        STEARNS            MN   AMATEUR RADIO

0655 PM     FLASH FLOOD      FREEPORT                45.66N 94.69W
09/03/2005                   STEARNS            MN   LAW ENFORCEMENT

            STREET FLOODING

0725 PM     HAIL             ROCKVILLE               45.47N 94.34W
09/03/2005  1.75 INCH        STEARNS            MN   AMATEUR RADIO

0805 PM     HAIL             HAWICK                  45.31N 94.81W
09/03/2005  1.75 INCH        KANDIYOHI          MN   AMATEUR RADIO

0840 PM     HAIL             EDEN PRAIRIE            44.85N 93.46W
09/03/2005  0.75 INCH        HENNEPIN           MN   TRAINED SPOTTER

            DIME SIZE HAIL

0845 PM     TSTM WND DMG     2 W ATWATER             45.14N 94.82W
09/03/2005                   KANDIYOHI          MN   PUBLIC

            TREES DOWN ON HOME

0911 PM     HAIL             CEDAR MILLS             44.95N 94.52W
09/03/2005  1.00 INCH        MEEKER             MN   TRAINED SPOTTER

0915 PM     TSTM WND DMG     GOLDEN VALLEY           44.99N 93.36W
09/03/2005                   HENNEPIN           MN   AMATEUR RADIO

            4 INCH TREE BRANCHES DOWN ON THEODORE WORTH PARKWAY

0940 PM     HAIL             2 W LITCHFIELD          45.12N 94.57W
09/03/2005  1.75 INCH        MEEKER             MN   TRAINED SPOTTER

            QUARTER TO GOLF BALL HAIL

1008 PM     HAIL             2 N NEW PRAGUE          44.58N 93.57W
09/03/2005  0.75 INCH        SCOTT              MN   LAW ENFORCEMENT

            DIME SIZE HAIL

1008 PM     HAIL             2 N NEW PRAGUE          44.58N 93.57W
09/03/2005  0.75 INCH        SCOTT              MN   LAW ENFORCEMENT

            DIME SIZE HAIL

1008 PM     HAIL             2 N NEW PRAGUE          44.58N 93.57W
09/03/2005  0.75 INCH        SCOTT              MN   LAW ENFORCEMENT

            DIME SIZE HAIL

1008 PM     HAIL             2 N NEW PRAGUE          44.58N 93.57W
09/03/2005  0.75 INCH        SCOTT              MN   LAW ENFORCEMENT

            DIME SIZE HAIL

1030 PM     HAIL             ARLINGTON               44.61N 94.08W
09/03/2005  0.88 INCH        SIBLEY             MN   TRAINED SPOTTER

1032 PM     HAIL             STEWART                 44.73N 94.49W
09/03/2005  1.00 INCH        MCLEOD             MN   LAW ENFORCEMENT

1116 PM     HAIL             STEWART                 44.73N 94.49W
09/03/2005  1.00 INCH        MCLEOD             MN   AMATEUR RADIO

1131 PM     HAIL             2 NE WATERVILLE         44.24N 93.55W
09/03/2005  0.88 INCH        LE SUEUR           MN   AMATEUR RADIO

1234 AM     HAIL             GIBBON                  44.54N 94.52W
09/04/2005  0.75 INCH        SIBLEY             MN   LAW ENFORCEMENT

            HAIL COVERING THE GROUND.

1249 AM     HAIL             7 NNE HUTCHINSON        44.98N 94.32W
09/04/2005  1.00 INCH        MCLEOD             MN   TRAINED SPOTTER

1254 AM     HAIL             7 NNE HUTCHINSON        44.98N 94.32W
09/04/2005  2.00 INCH        MCLEOD             MN   TRAINED SPOTTER

0114 AM     HAIL             5 SSE DASSEL            45.01N 94.27W
09/04/2005  1.75 INCH        MEEKER             MN   TRAINED SPOTTER

0138 AM     HAIL             MEDINA                  45.03N 93.60W
09/04/2005  0.75 INCH        HENNEPIN           MN   TRAINED SPOTTER

0152 AM     HAIL             BUFFALO                 45.18N 93.87W
09/04/2005  0.75 INCH        WRIGHT             MN   PUBLIC

&&

AJZ
Local storm report, Sep 4, 2:38 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
238 AM CDT SUN SEP 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 AM     HAIL             WINSTED                 44.97N 94.05W
09/04/2005  0.75 INCH        MCLEOD             MN   TRAINED SPOTTER

&&

KAT

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 7:36 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Wright54 min
Sep 3, 7:59 PM CDTSevere Thunderstorm WarningMPXStearns46 min
Sep 3, 8:23 PM CDTSevere Thunderstorm WarningMPXHennepin67 min
Sep 3, 8:30 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker60 min
Sep 3, 8:40 PM CDTSevere Thunderstorm WarningMPXDakota65 min
Sep 3, 8:49 PM CDTSevere Thunderstorm WarningMPXCarver, Wright56 min
Sep 3, 8:56 PM CDTSevere Thunderstorm WarningMPXScott64 min
Sep 3, 9:09 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville66 min
Sep 3, 9:12 PM CDTSevere Thunderstorm WarningMPXGoodhue63 min
Sep 3, 9:25 PM CDTSevere Thunderstorm WarningMPXMeeker65 min
Sep 3, 9:41 PM CDTSevere Thunderstorm WarningMPXDakota64 min
Sep 3, 9:50 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice55 min
Sep 3, 9:55 PM CDTSevere Thunderstorm WarningMPXScott65 min
Sep 3, 10:05 PM CDTSevere Thunderstorm WarningMPXSibley55 min
Sep 3, 10:14 PM CDTSevere Thunderstorm WarningMPXGoodhue61 min
Sep 3, 10:16 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville59 min
Sep 3, 10:51 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice54 min
Sep 3, 10:58 PM CDTSevere Thunderstorm WarningMPXSibley62 min
Sep 3, 11:13 PM CDTSevere Thunderstorm WarningMPXMcLeod62 min
Sep 3, 11:55 PM CDTSevere Thunderstorm WarningMPXSibley65 min
Sep 4, 12:36 AM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker54 min
Sep 4, 1:27 AM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker63 min
Sep 4, 1:32 AM CDTFlash Flood WarningMPXMcLeod, Meeker3 hr
Sep 4, 1:53 AM CDTSevere Thunderstorm WarningMPXWright67 min
Sep 4, 1:57 AM CDTSevere Thunderstorm WarningMPXAnoka, Sherburne63 min
Sep 4, 2:25 AM CDTSevere Thunderstorm WarningMPXHennepin65 min
Sep 4, 2:27 AM CDTSevere Thunderstorm WarningMPXMcLeod63 min
Sep 4, 2:57 AM CDTSevere Thunderstorm WarningMPXAnoka, Sherburne, Wright63 min
Sep 4, 3:57 AM CDTSevere Thunderstorm WarningMPXAnoka, Sherburne63 min
Sep 4, 4:07 AM CDTSevere Thunderstorm WarningMPXHennepin53 min
Sep 4, 4:11 AM CDTSevere Thunderstorm WarningMPXCarver64 min
Sep 4, 4:16 AM CDTFlash Flood WarningMPXAnoka, Hennepin3 hr
Sep 4, 4:21 AM CDTSevere Thunderstorm WarningMPXScott54 min
Sep 4, 5:06 AM CDTFlash Flood WarningMPXCarver, Scott3 hr
Sep 4, 5:10 AM CDTSevere Thunderstorm WarningMPXHennepin65 min
Sep 4, 5:16 AM CDTSevere Thunderstorm WarningMPXCarver59 min
Sep 4, 5:34 AM CDTSevere Thunderstorm WarningMPXScott56 min
Sep 4, 5:54 AM CDTFlash Flood WarningMPXRamsey3 hr
Sep 4, 6:10 AM CDTSevere Thunderstorm WarningMPXCarver, Hennepin65 min
Sep 4, 6:27 AM CDTSevere Thunderstorm WarningMPXScott63 min
Sep 4, 6:53 AM CDTFlash Flood WarningMPXRice, Steele4 hr
Sep 4, 6:57 AM CDTFlash Flood WarningMPXAnoka, Hennepin2 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.